Alert archive / New Mexico / Red Flag Warnings in 2015
Red Flag Warning 4, NWS El Paso, TX
NWS El Paso, TX issued this red flag warning at Apr 7, 2015, 8:35 PM MDT for El Paso County, Hudspeth County, Texas; 8 counties in New Mexico. It took effect at Apr 8, 2015, 12:00 PM MDT. It was in force for 9 hr. 17 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Apr 7, 2015, 8:35 PM MDT (02:35 UTC)
- In effect from
- Apr 8, 2015, 12:00 PM MDT
- Expired
- Apr 8, 2015, 9:00 PM MDT
- In force
- 9 hr
- Issued by
- NWS El Paso, TX
Counties Catron County, NM, Doña Ana County, NM, Grant County, NM, Hidalgo County, NM, Lincoln County, NM, Luna County, NM, Otero County, NM, Sierra County, NM, El Paso County, TX, Hudspeth County, TX
The radar
The El Paso radar (KEPZ), 84 km from the middle of the area, began a volume at 02:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 8, 12:15 PM MDT | NON-TSTM WND GST 59 | 2 Ssw Fort Stanton, NM | KSRR AWOS. |
| Apr 8, 12:35 PM MDT | NON-TSTM WND GST 67 | 2 Ssw Fort Stanton, NM | KSRR AWOS. |
| Apr 8, 1:15 PM MDT | HIGH SUST WINDS 53 | 2 Ssw Fort Stanton, NM | KSRR AWOS. |
| Apr 8, 1:44 PM MDT | HIGH SUST WINDS 47 | 18 Nne Encinoso, NM | |
| Apr 8, 2:00 PM MDT | NON-TSTM WND GST 59 | 18 Nne Encinoso, NM | CSBF TRANSWESTERN PUMP. |
| Apr 8, 2:00 PM MDT | NON-TSTM WND GST 52 | 20 Wnw Tularosa, NM | ELEV 4055 FT WSMR |
| Apr 8, 2:14 PM MDT | NON-TSTM WND GST 63 | 18 Nne Encinoso, NM | |
| Apr 8, 2:15 PM MDT | NON-TSTM WND GST 64 | 18 Nne Encinoso, NM | CSBF TRANSWESTERN PUMP. |
| Apr 8, 2:37 PM MDT | NON-TSTM WND GST 63 | 28 Ene Orogrande, NM | ELEV 4886 FT RAWS |
| Apr 8, 2:45 PM MDT | NON-TSTM WND GST 66 | Salinas Peak, NM | ELEV 8933 FT WSMR |
| Apr 8, 2:49 PM MDT | NON-TSTM WND GST 55 | Kelp, TX | |
| Apr 8, 3:24 PM MDT | NON-TSTM WND GST 50 | 6 Ne El Paso, TX | ELEV 3905 FT AWS |
| Apr 8, 3:29 PM MDT | NON-TSTM WND GST 57 | 11 Ne Mescalero, NM | ELEV 7189 FT AWS |
| Apr 8, 3:52 PM MDT | NON-TSTM WND GST 55 | 8 Wsw Columbus, NM | ELEV 4311 FT CWOP |
| Apr 8, 4:17 PM MDT | NON-TSTM WND GST 56 | 5 Ne El Paso, TX | ELEV 3996 FT AWS |
| Apr 8, 4:18 PM MDT | NON-TSTM WND GST 50 | 2 Se Horizon City, TX | ELEV 4025 FT AWS |
| Apr 8, 4:25 PM MDT | NON-TSTM WND GST 54 | 1 Sw High Rolls, NM | ELEV 6841 FT CWOP |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 00:00Z, 2.6 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3855 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 16 m²/s²
- 0-3 km storm-relative helicity
- 42 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
927 WWUS84 KEPZ 080235 RFWEPZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 835 PM MDT TUE APR 7 2015 ...DRY AND WINDY CONDITIONS CONTINUE WEDNESDAY... ..AN UPPER LEVEL TROUGH NOW MOVING INTO THE WESTERN STATES...WILL GENERATE STRENGTHENING 20 FT SOUTHWEST WINDS ACROSS THE REGION. SUSTAINED SPEEDS OF 20 TO 35 MPH ARE LIKELY WITH HIGHER GUSTS WEDNESDAY. GIVEN VERY HIGH TO EXTREME FIRE DANGERS... RELATIVE HUMIDITIES INTO THE SINGLE DIGITS...AND VERY LOW FUEL MOISTURE FOR MOST LOCATIONS...CRITICAL FIRE CONDITIONS WILL DEVELOP AGAIN WEDNESDAY. NMZ111>113-TXZ055-081400- /O.CAN.KEPZ.FW.W.0003.000000T0000Z-150408T0300Z/ /O.UPG.KEPZ.FW.A.0004.150408T1800Z-150409T0300Z/ /O.NEW.KEPZ.FW.W.0004.150408T1800Z-150409T0300Z/ SOUTHWEST DESERTS AND LOWLANDS- SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY- CAPITAN AND SACRAMENTO MOUNTAINS-EL PASO- 835 PM MDT TUE APR 7 2015 ...RED FLAG WARNING IN EFFECT FROM NOON TO 9 PM MDT WEDNESDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... ...RED FLAG WARNING IS CANCELLED FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 055...111...112 AND 113 FOR THE REMAINDER OF THIS EVENING... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 9 PM MDT WEDNESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * TIMING: 12 PM THROUGH 9 PM WEDNESDAY. * WINDS: WEST-SOUTHWEST WINDS 25 TO 35 MPH WITH GUSTS OVER 45 MPH. * MINIMUM HUMIDITY: 5 TO 11 PERCENT. * VERY HIGH TO EXTREME FIRE DANGERS WILL BE IN PLACE WEDNESDAY. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A RED FLAG WARNING...FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. && $$ NMZ110-TXZ056-080345- /O.CAN.KEPZ.FW.W.0003.000000T0000Z-150408T0300Z/ SOUTHWEST MOUNTAINS-HUDSPETH- 835 PM MDT TUE APR 7 2015 ...RED FLAG WARNING IS CANCELLED FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 056 AND 110... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS CANCELLED THE RED FLAG WARNING. WINDS HAVE DECREASED ACROSS THE REGION...THEREFORE THE RED FLAG WARNING HAS BEEN CANCELLED. $$
3 follow-up statements
668 WWUS84 KEPZ 081233 RFWEPZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 633 AM MDT WED APR 8 2015 ...DRY AND WINDY CONDITIONS CONTINUE WEDNESDAY... ..AN UPPER LEVEL TROUGH NOW MOVING INTO THE WESTERN STATES...WILL GENERATE STRENGTHENING 20 FT SOUTHWEST WINDS ACROSS THE REGION. SUSTAINED SPEEDS OF 20 TO 35 MPH ARE LIKELY WITH HIGHER GUSTS WEDNESDAY. GIVEN VERY HIGH TO EXTREME FIRE DANGERS... RELATIVE HUMIDITIES INTO THE SINGLE DIGITS...AND VERY LOW FUEL MOISTURE FOR MOST LOCATIONS...CRITICAL FIRE CONDITIONS WILL DEVELOP AGAIN WEDNESDAY. NMZ110-TXZ056-082045- /O.EXA.KEPZ.FW.W.0004.150408T1800Z-150409T0300Z/ SOUTHWEST MOUNTAINS-HUDSPETH- 633 AM MDT WED APR 8 2015 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 056 AND 110... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING. * TIMING: 12 PM THROUGH 9 PM WEDNESDAY. * WINDS: WEST-SOUTHWEST WINDS 25 TO 35 MPH WITH GUSTS OVER45 MPH. * MINIMUM HUMIDITY: 5 TO 11 PERCENT. * VERY HIGH TO EXTREME FIRE DANGERS WILL BE IN PLACE WEDNESDAY. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A RED FLAG WARNING...FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. && $$ NMZ111>113-TXZ055-082045- /O.CON.KEPZ.FW.W.0004.150408T1800Z-150409T0300Z/ SOUTHWEST DESERTS AND LOWLANDS- SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY- CAPITAN AND SACRAMENTO MOUNTAINS-EL PASO- 633 AM MDT WED APR 8 2015 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 055...111...112 AND 113... * TIMING: 12 PM THROUGH 9 PM WEDNESDAY. * WINDS: WEST-SOUTHWEST WINDS 25 TO 35 MPH WITH GUSTS OVER45 MPH. * MINIMUM HUMIDITY: 5 TO 11 PERCENT. * VERY HIGH TO EXTREME FIRE DANGERS WILL BE IN PLACE WEDNESDAY. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A RED FLAG WARNING...FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. && $$
822 WWUS84 KEPZ 082245 RFWEPZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 445 PM MDT WED APR 8 2015 ...DRY AND WINDY CONDITIONS CONTINUE TODAY... ..AN UPPER LEVEL TROUGH NOW MOVING THROUGH THE WESTERN STATES...WILL GENERATE STRENGTHENING 20 FT SOUTHWEST WINDS ACROSS THE REGION. SUSTAINED SPEEDS OF 20 TO 35 MPH WILL CONTINUE WITH HIGHER GUSTS POSSIBLE. GIVEN VERY HIGH TO EXTREME FIRE DANGERS... RELATIVE HUMIDITIES INTO THE TEENS AND SINGLE DIGITS...AND VERY LOW FUEL MOISTURE FOR MOST LOCATIONS...CRITICAL FIRE CONDITIONS WILL CONTINUE INTO THE EVENING. NMZ110>113-TXZ055-056-090300- /O.CON.KEPZ.FW.W.0004.000000T0000Z-150409T0300Z/ SOUTHWEST MOUNTAINS-SOUTHWEST DESERTS AND LOWLANDS- SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY- CAPITAN AND SACRAMENTO MOUNTAINS-EL PASO-HUDSPETH- 445 PM MDT WED APR 8 2015 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 056 AND 110... * TIMING: THROUGH 9 PM THIS EVENING. * WINDS: WEST-SOUTHWEST WINDS 25 TO 35 MPH WITH GUSTS OVER45 MPH. * MINIMUM HUMIDITY: 5 TO 15 PERCENT. * VERY HIGH TO EXTREME FIRE DANGERS WILL BE IN PLACE WEDNESDAY. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A RED FLAG WARNING...THROUGH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. && $$
378 WWUS84 KEPZ 090253 RFWEPZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 853 PM MDT WED APR 8 2015 NMZ110>113-TXZ055-056-090400- /O.EXP.KEPZ.FW.W.0004.000000T0000Z-150409T0300Z/ SOUTHWEST MOUNTAINS-SOUTHWEST DESERTS AND LOWLANDS- SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY- CAPITAN AND SACRAMENTO MOUNTAINS-EL PASO-HUDSPETH- 853 PM MDT WED APR 8 2015 ...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 056 AND 110... WINDS HAVE DECREASED ACROSS THE REGION...THEREFORE THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this red flag warning went out at Apr 7, 3:05 PM MDT, 5 hours 30 minutes earlier.
Area forecast discussion, Apr 7, 3:05 PM MDT, 5 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
305 PM MDT TUE APR 7 2015
.SYNOPSIS...
WE WILL HAVE ONE MORE WINDY DAY ON WEDNESDAY. WE COULD SEE SOME
WIDE SPREAD BLOWING DUST WEDNESDAY AFTERNOON. WE WILL BE A LITTLE
COOLER ON THURSDAY BEFORE WE WARM BACK ABOVE NORMAL ON FRIDAY AND
SATURDAY. ON SUNDAY WE WILL SEE A SLIGHT CHANCE FOR AFTERNOON AND
EVENING THUNDERSTORMS. THE START OF NEXT WEEK WILL BE COOLER BUT
DRY.
&&
.DISCUSSION...
THE WINDS CONTINUES TO BLOW TODAY AND IT WILL BLOW (MAYBE EVEN
STRONGER) TOMORROW. THE SLOW MOVING UPPER LEVEL LOW THAT HAS BEEN
BRINGING SOME MUCH NEEDED RAIN TO NORTHERN CALIFORNIA TODAY WILL
STILL CONTINUE TO SLOWLY DRIFT TO THE EAST. THE UPPER LOW IS WHAT
IS HELPING TO GIVE US OUR BREEZY TO WINDY CONDITIONS TODAY. BY
WEDNESDAY THE UPPER LOW WILL BE CLOSER AND THE SURFACE PRESSURE
GRADIENT FROM THE LEE SIDE SURFACE TROUGH OVER THE TEXAS PANHANDLE
WILL BE STRONGER SO WE MAY NEED A WIND ADVISORY FOR WEDNESDAY
AFTERNOON. BEST CHANCE FOR REALLY STRONG WINDS WILL BE IN AREA
MOUNTAINS TOMORROW. BY THURSDAY THE UPPER LOW HAS TRACKED TO OUR
EAST AND IN ITS WAKE WE WILL SEE A PACIFIC COLD FRONT USHER IN
COOLER AIR TO THE REGION...SO ON THURSDAY WE WILL GET TO ENJOY ONE
DAY OF SLIGHTLY BELOW NORMAL TEMPERATURES.
ON FRIDAY WE WILL SEE A RETURN TO OUR WARM WESTERLY WINDS SO OUR
HIGHS WILL JUMP A FEW DEGREES ABOVE NORMAL. ON SATURDAY WE HAD
BEEN EXPECTING TO SEE THE RETURN OF MOISTURE. NOW BOTH THE GFS AND
ECMWF HAVE SLOWED THE NEXT UPPER LEVEL STORM SYSTEM SO FOR NOW
SATURDAY LOOKS WARM AND WINDY...BUT MOST OF THE MOISTURE WILL
STILL BE SOUTH AND EAST OF THE AREA. ON SUNDAY THE TWO EXTENDED
MODELS HAVE DONE A BIT OF A FLIP FLOP. THE PREVIOUS RUN OF THE GFS
WAS PROGRESSIVE AND WEAK WHILE THE ECMWF WAS DEEPER AND HAD MORE
MOISTURE AND RAIN ASSOCIATED WITH IT...BUT NOW THEY HAVE SWITCHED
PLACES. THE ECMWF IS NOW A LITTLE FURTHER SOUTH AND
WEAKER...KEEPER MOST OF THE PRECIPITATION SOUTH OF THE REGION BUT
THE GFS IS NOW STRONGER...MORE MOIST AND FURTHER NORTH AND GIVES A
GOOD SHOT OF RAIN TO THE AREA. FOR NOW I'LL STICK WITH THE SLIGHT
CHANCE FOR THUNDERSTORMS THAT WERE ALREADY IN THE FORECAST AND
WAIT AND SEE WHAT TOMORROW'S MODEL RUNS WILL BRING. AGAIN LIKE
TOMORROW'S SYSTEM THE WEEKEND SYSTEM WILL DRAG ANOTHER WEAK COLD
FRONT ACROSS THE AREA SO WE WILL BE DRY AND A LITTLE COOLER FOR
THE START OF NEXT WEEK.
&&
.AVIATION...VALID 08/00Z-09/00Z...
WINDS 240-270/15G25KTS WILL CONTINUE FOR LOWLAND TAF SITES THROUGH
02Z...WEAKENING TO 5-10KTS THROUGH 16Z. LOOK FOR WSW WINDS 20G35
KTS THROUGH EARLY WEDNESDAY EVENING. GUSTY WINDS WILL CONT ALONG
EAST FACING SLOPES. LGT-MDT TURBC SFC-150 ALG TO 50 SM EAST OF AREA
MTNS THRU PD. LGT-OCNL MDT TURBC ELSEWHERE. PATCHY BLDU WITH
VISIBILITIES TO 5SM AFT 20Z WED
&&
.FIRE WEATHER...
IT WILL REMAIN WARM AND DRY...WITH WINDY CONDITIONS TO CONTINUE INTO
WEDNESDAY. THIS MAY BE THE WINDIEST DAY OF THE WEEK...AS SURFACE
PRESSURE GRADIENTS ARE MAXIMIZED OVER SOUTHERN NM AND FAR WEST TX
FOR THIS EVENT. AS THE LOW PRESSURE TROUGH MOVES INTO AND THROUGH
THE ROCKIES...IT WILL WEAKEN. 20-FT WINDS WILL ALSO WEAKEN BEGINNING
THURSDAY...IN RESPONSE TO DEPARTURE OF THE TROUGH AND WEAKENING
SURFACE LOW. DRY WITH BREEZY CONDITIONS WILL CONTINUE THROUGH
SATURDAY...BEFORE A WEAK LOW PRESSURE TROUGH BRINGS THE POSSIBILITY
OF ACTIVE WEATHER BACK INTO OUR PICTURE SUNDAY. EXAMINING THE
PATTERN...MAINLY HIGH BASED CONVECTION WITH SOME SHOWER/STORM
ACTIVITY.
VERY GOOD TO EXCELLENT VENT RATES ARE EXPECTED ALL AREAS THROUGH
WEDNESDAY. HAINES INDICES OF 4-5 CAN BE EXPECTED DURING THIS
PERIOD. LOWLAND MIN RH WILL RANGE FROM THE SINGLE DIGITS TO LOW
TEENS...WHILE VALUES TO THE MIDDLE TEENS ARE EXPECTED FOR AREA HIGH
COUNTRY.
&&
.PRELIMINARY POINT TEMPS/POPS...
EL PASO 60 84 50 76 53 / 0 0 0 0 0
SIERRA BLANCA 56 83 47 76 50 / 0 0 0 0 0
LAS CRUCES 50 79 42 74 45 / 0 0 0 0 0
ALAMOGORDO 53 81 43 74 46 / 0 0 0 0 0
CLOUDCROFT 42 61 33 55 36 / 0 0 0 0 0
TRUTH OR CONSEQUENCES 50 76 41 71 44 / 0 0 0 0 0
SILVER CITY 46 67 36 67 40 / 0 0 0 0 0
DEMING 47 78 41 74 42 / 0 0 0 0 0
LORDSBURG 45 76 38 74 41 / 0 0 0 0 0
WEST EL PASO METRO 60 84 50 76 54 / 0 0 0 0 0
DELL CITY 55 86 47 78 49 / 0 0 0 0 0
FORT HANCOCK 55 88 49 79 51 / 0 0 0 0 0
LOMA LINDA 56 78 47 71 50 / 0 0 0 0 0
FABENS 56 86 48 77 50 / 0 0 0 0 0
SANTA TERESA 55 83 47 75 48 / 0 0 0 0 0
WHITE SANDS HQ 56 79 45 74 50 / 0 0 0 0 0
JORNADA RANGE 46 78 38 73 41 / 0 0 0 0 0
HATCH 49 79 40 74 44 / 0 0 0 0 0
COLUMBUS 52 79 45 74 48 / 0 0 0 0 0
OROGRANDE 56 81 46 73 49 / 0 0 0 0 0
MAYHILL 48 70 37 64 39 / 0 0 0 0 0
MESCALERO 44 68 35 63 38 / 0 0 0 0 0
TIMBERON 46 68 38 62 40 / 0 0 0 0 0
WINSTON 42 69 33 66 36 / 0 0 0 0 0
HILLSBORO 47 73 38 70 41 / 0 0 0 0 0
SPACEPORT 46 78 38 73 42 / 0 0 0 0 0
LAKE ROBERTS 41 66 33 66 36 / 0 0 0 0 0
HURLEY 46 71 36 69 40 / 0 0 0 0 0
CLIFF 42 72 35 73 37 / 0 0 0 0 0
MULE CREEK 37 69 29 70 31 / 0 0 0 0 0
FAYWOOD 46 72 39 69 42 / 0 0 0 0 0
ANIMAS 47 78 40 75 44 / 0 0 0 0 0
HACHITA 45 78 39 75 43 / 0 0 0 0 0
ANTELOPE WELLS 47 78 39 75 44 / 0 0 0 0 0
CLOVERDALE 47 74 39 73 43 / 0 0 0 0 0
&&
.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...RED FLAG WARNING UNTIL 9 PM MDT THIS EVENING FOR NMZ110>113.
FIRE WEATHER WATCH FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY
EVENING FOR NMZ111>113.
TX...RED FLAG WARNING UNTIL 9 PM MDT THIS EVENING FOR TXZ055-056.
FIRE WEATHER WATCH FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY
EVENING FOR TXZ055.
&&
BRICE/TRIPOLIHazardous weather outlook, Apr 7, 5:12 AM MDT, 15 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 512 AM MDT TUE APR 7 2015 NMZ401>417-TXZ418>424-081015- UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE- SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY- SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL- UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES- NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY- CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN- WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET- SACRAMENTO MOUNTAINS ABOVE 7500 FEET- EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA- WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY- NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN- SOUTHERN HUDSPETH HIGHLANDS- RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES- RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY- 512 AM MDT MON APR 6 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX. .DAY ONE...TODAY AND TONIGHT. WINDY THIS AFTERNOON AND EVENING WITH WINDS GUSTING AROUND 40 MPH LOWER ELEVATIONS WITH HIGHER GUSTS OVER THE MOUNTAINS AND ALONG EASTERN SLOPES. VERY ISOLATED AREAS OF BLOWING DUST IN THE AFTERNOON WITH VISIBILITIES FALLING TO AROUND 3 MILES. WINDS MAY CAUSE DIFFICULTIES FOR HIGH PROFILE VEHICLES...ESPECIALLY THROUGH MOUNTAIN PASSES AND ALONG EASTERN SLOPES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. WINDY AGAIN WEDNESDAY AFTERNOON AND EARLY EVENING WITH WINDS GUSTING AROUND 40 TO 50 MPH WITH STRONGER GUSTS EASTERN SLOPES. BLOWING DUST WILL LOWER VISIBILITY TO AROUND A MILE OVER A FEW AREAS...ESPECIALLY ALONG INTERSTATE 10. ANOTHER STORM SYSTEM WILL ALSO PRODUCE ISOLATED SHOWERS AND THUNDERSTORMS SATURDAY NIGHT AND SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. ROGASH
The office that day
Everything else NWS El Paso, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 8, 3:32 AM MDT | Wind Advisory | EPZ | El Paso, Hudspeth | 16 hr |
| Apr 8, 3:08 PM MDT | Special Weather Statement | EPZ | El Paso | 52 min |
Nearby
Red Flag Warnings in New Mexico, 2015Red Flag Warnings in Texas, 2015Every red flag warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.